# SDR FDEA200908313149

- Difficulty date: August 31, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 60,161 hours, 8,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67621
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP VANE LWR MID EXTERIOR SURFACE FOUND DELAMINATION.    COMPLIED WITH EA 1-5750-133837.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 107.
